MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 50CT
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 122, 123, 107, 126 and 93 mg/dl.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 09/03/2026 and open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history (time not set): result 1: 122 mg/dl date: (b)(6) 2025 time: 9:14am fasting am.Result 2: 123 mg/dl date: (b)(6) 2025 time: 4:52pm fasting am.Result 3: 107 mg/dl date: (b)(6) 2025 time: 9:22am fasting am.Result 4: 126 mg/dl date: (b)(6) 2025 time: 8:26am fasting am.Result 5: 93 mg/dl date: (b)(6) 2025 time: 8:07am fasting am.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter, test strips and control solution were returned - product evaluation in-process.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Notes: 1.In multiple fields the form indicates that manufacturer received product, however trividia health, inc.(usa) received the products returned and will be conducting the product evaluation on the coming days.2.Sinocare (a foreign manufacturer, fei # (b)(4)) and trividia health, inc.(a u.S.Company/importer, fei # (b)(4) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.
 
Additional Manufacturer Narrative
Sections with additional information as of: 20-nov-2025 h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: meter, test strips and 1 bottle of control solution were returned for evaluation (trividia health, inc.).Defect found on returned strips: high readings.Reported defect not reproduced on returned meter or control solution.R&d tested the returned and retention strips with level- 1 and 2 control solution using the customer¿s meter.The returned strips produced high readings, while the retention sample results remained within the assigned range.Sinocare retention strip lot tested within specification root cause: rc-061: storage outside specifications.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23304008
Report Number1000113657-2025-00371
Device Sequence Number18637068
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260903(10)4R8219
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
Report Date (Section F) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2026
Device Model NumberSTRIP, TNS 50CT
Device Lot Number4R8219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/18/2025
Date Report to Manufacturer10/04/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown